Alert archive / Iowa / Flash Flood Warnings in 2013

Flash Flood Warning 9, NWS Omaha, NE

May 29, 2013Fremont County, Montgomery County, Page County, Iowa

NWS Omaha, NE issued this flash flood warning at May 29, 2013, 1:45 PM CDT for Fremont County, Montgomery County, Page County, Iowa. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 29, 2013, 1:45 PM CDT (18:45 UTC)
Expired
May 29, 2013, 4:45 PM CDT
In force
3 hr
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Flood severity
None

Counties Fremont County, IA, Montgomery County, IA, Page County, IA

The radar

The Omaha radar (KOAX), 104 km from the middle of the area, began a volume at 18:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 29, 2:00 PM CDTFLASH FLOODFarragut, IAWATER REPORTED OVER MANTI ROAD, ONLY LASTED ABOUT 15 MINUTES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 6.8 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2013-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1537 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2013-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 124 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1537 J/kg
Mixed-layer CIN
-93 J/kg
Mixed-layer LCL
544 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
124 m²/s²
0-3 km storm-relative helicity
137 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

397 
WGUS53 KOAX 291845
FFWOAX
IAC071-137-145-292145-
/O.NEW.KOAX.FF.W.0009.130529T1845Z-130529T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
145 PM CDT WED MAY 29 2013

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EXTREME SOUTHERN MONTGOMERY COUNTY IN SOUTHWEST IOWA...
  NORTHWESTERN PAGE COUNTY IN SOUTHWEST IOWA...
  EASTERN FREMONT COUNTY IN SOUTHWEST IOWA...

* UNTIL 445 PM CDT

* AT 138 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE
  ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  SHENANDOAH...ESSEX...FARRAGUT AND RIVERTON. 

THIS INCLUDES RIVERTON ROAD.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.  MOVE TO HIGHER GROUND.

&&

LAT...LON 4058 9541 4058 9561 4058 9562 4082 9552
      4091 9532 4076 9528

$$

PEARSON

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this flash flood warning went out at May 29, 12:13 PM CDT, 1 hour 32 minutes earlier.

Area forecast discussion, May 29, 12:13 PM CDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1213 PM CDT WED MAY 29 2013

.AVIATION...18Z TAFS FOR KOFK...KOMA AND KLNK.

PERIODS OF THUNDERSTORMS THROUGHOUT THE TAF PERIOD MAKE THIS CYCLE
A DIFFICULT FORECAST. ALTHOUGH NOT EXPECTING CONTINUOUS
THUNDERSTORMS AT ANY OF THE TAF SITES...PERIOD OF THUNDERSTORMS
CANNOT BE RULED OUT FOR ANY GIVEN TIME OVER THE NEXT 24 HOURS.
THEREFORE...HAVE INCLUDED TEMPO GROUPS FOR THUNDERSTORMS IN THE
FIRST 9 HOURS...THEN USED PROB30 GROUPS FROM 06-18Z. GUSTY
SOUTHEASTERLY WINDS THIS AFTERNOON WILL GRADUALLY BECOME MORE
SOUTH TO SOUTHWESTERLY BY THURSDAY MORNING. CEILING HEIGHTS
OVERALL WILL LIKELY REMAIN MVFR TO VFR WITH SOME INTERMITTENT IFR.

KERN

&&

HYDROLOGY...UPDATED 1213 PM CDT

FLOOD WARNINGS REMAIN IN EFFECT FOR THE MISSOURI RIVER BELOW THE
PLATTE RIVER AND FOR THE LITTLE SIOUX RIVER. ELSEWHERE SEVERAL RIVERS
ARE NEAR BANKFULL BUT ARE EXPECTED TO REMAIN BELOW FLOOD STAGE IN
THE SHORT TERM. THE CURRENT FORECAST FOR THE LITTLE SIOUX RIVER
BRINGS WATER LEVELS TO NEAR RECORD VALUES. THE RECORD FOR THE LITTLE
SIOUX RIVER NEAR TURIN OCCURRED ON FEBRUARY 19TH, 1971 WHEN THE
RIVER REACHED 27.4 FEET. THE CURRENT FORECAST CALLS FOR THE RIVER TO
REACH 26.5 FEET. THIS IS SIMILAR TO THE LEVEL REACHED IN JUNE OF
1996. IN ADDITION TO RIVER FLOODING...FLASH FLOODING IS POSSIBLE
THIS EVENING AND TONIGHT FOR PORTIONS OF EASTERN NEBRASKA AND MUCH
OF IOWA. HEAVY RAINS THE PAST SEVERAL DAYS HAVE LED TO SATURATED
SOILS ACROSS THE AREA...ESPECIALLY SOUTH OF INTERSTATE 80 IN IOWA
AND SOUTHEAST NEBRASKA.

PEARSON

.PREV DISCUSSION... /ISSUED 416 AM CDT WED MAY 29 2013/

DISCUSSION...
SHORT TERM FORECAST CONCERNS WILL BE THUNDERSTORM CHANCES THROUGH
ESPECIALLY THURSDAY AFTERNOON AND POTENTIAL FOR SEVERE WEATHER
ALONG WITH HEAVY RAIN/FLASH FLOOD WATCH.

AT 06Z...THE FORECAST AREA WAS IN-BETWEEN CONVECTIVE
COMPLEXES...WITH ONE TRACKING ACROSS SOUTHERN IOWA/NORTHERN MISSOURI
AND ANOTHER ACROSS WESTERN NEBRASKA.  THE 00Z SOUNDING SHOWED A
MARKED DECREASE IN PRECIPITABLE WATER COMPARED TO THE LAST SEVERAL
DAYS WITH ONLY 0.68 INCHES.  THERE WAS SOME CAPE OF 1132J/KG...BUT
ALSO DECENT CIN OF -162J/KG.  LOW LEVEL SHEAR WAS NIL...AND THE SFC-
6KM MEAN WIND WAS ONLY 4KTS. THIS WAS IN SHARP CONTRAST TO KTOP/S
SOUNDING WHICH HAD PW OF 1.46 AND CAPE OF NEARLY 4300J/KG...NO CIN
AND DECENT 0-1KM SRH OF 157M2/S2.

THE 00Z UPPER AIR MAPS HAVE SOME SHORTWAVE TROF ENERGY PASSING
THROUGH...WITH THE MAIN H5 LONGWAVE TROF FROM IDAHO THROUGH
UTAH...AND ARIZONA. ONE H3 JET STREAK WAS OVER IOWA AND SOUTHERN
WI...WITH A SEASONABLY STRONG JET NOSING ACROSS NORTHERN CALIFORNIA
INTO NEVADA.

THIS MORNING...THE SURFACE WARM FRONT HAD LIFTED NORTH OF COLUMBUS
AND TEKAMAH. TODAY...SURFACE LOW PRESSURE OVER EASTERN COLORADO
WILL CONTINUE TO DEEPEN. THROUGH THURSDAY AFTERNOON...THE
FORECAST AREA WILL BE IN A FAVORABLE LOCATION FOR THUNDERSTORM
DEVELOPMENT. HEIGHT FALLS ASSOCIATED WITH THE H5 TROF OVER THE
ROCKIES WILL SHIFT INTO THE PLAINS THIS AFTERNOON. DEEP MOISTURE
IS OCCURRING THIS MORNING. BUFKIT FORECAST SOUNDINGS HAVE SOME
ELEVATED INSTABILITY THIS MORNING AND THE MODELS REDUCE THE
INHIBITION BY LUNCHTIME TO BECOME MORE SURFACE BASED. BROAD AREA
OF MID LEVEL WARM AIR ADVECTION AND LARGE SCALE LIFT IS OCCURRING
.LEADING TO STRONGLY FORCED ASCENT THIS AFTERNOON AND TONIGHT.
SHOULD SEE SOME SCATTERED THUNDERSTORM ACTIVITY THROUGH THE
AFTERNOON...HOWEVER THE TREND WILL BE FOR THE MORE ORGANIZED
CONVECTION DURING THE 00Z-18Z TIME PERIOD THEN GRADUALLY SHIFTING
EAST THURSDAY.

THE MODERATE RISK HAS BEEN SHIFTED WESTWARD...MAINLY FROM PARTS
OF OKLAHOMA INTO WESTERN KANSAS. THIS IS CLOSER TO THE
DRYLINE...WHERE THE BETTER DESTABILIZATION IS FORECAST AND AND
WHERE THE LOW LEVEL AND DEEP LAYER SHEAR WILL BE STRONGER. IN
ADDITION TO THE POTENTIAL FOR SEVERE STORMS DURING THIS PERIOD.
LOCALLY HEAVY RAIN IS POSSIBLE WITH ANY OF THE STORMS AND THE
STORM MOTIONS WILL BECOME PARALLEL TO THE UPPER LEVEL FLOW AND
STORMS MAY TRAIN OVER THE SAME AREA.  THE HIGHER CONFIDENCE IS
AFTER 00Z...THUS WILL HOLD OFF ON A FLASH FLOOD WATCH AND WILL
PASS ON TO THE DAY SHIFT AND INCLUDE IN THE HWO.

THE TROF BECOMES MORE NEGATIVELY TILTED...MOVES INTO WYOMING AND
COLORADO...TOWARD MT AND THE DAKOTAS AND WESTERN PLAINS BY 12Z
THURSDAY...CLOSING OFF OVER THE WESTERN DAKOTAS THURSDAY AND
THURSDAY NIGHT. DEEP MOISTURE WILL REMAIN IN PLACE 18Z
THURSDAY...HOWEVER DRYING WILL TAKE PLACE FROM WEST TO EAST DURING
THURSDAY AFTERNOON...THUS WILL TREND POPS LOWER FROM WEST TO EAST.
THE STORM SYSTEM SITS OVER THE NORTHERN PLAINS THROUGH FRIDAY
NIGHT...AND THEN OPENS UP AND MOVES THROUGH THE OUTLOOK AREA
SATURDAY. WITH COLD AIR ALOFT AND SOME LINGERING MOISTURE CONTINUE
THE SHOWER AND THUNDERSTORM CHANCES INTO FRIDAY...THEN DECREASING
FURTHER FOR SATURDAY.

ZAPOTOCNY

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH THROUGH THURSDAY EVENING FOR NEZ015-033-034-
     043>045-050>053-065>068-078-088>093.

IA...FLASH FLOOD WATCH THROUGH THURSDAY EVENING FOR IAZ043-055-056-
     069-079-080-090-091.

&&
Hazardous weather outlook, May 29, 11:20 AM CDT, 2 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1120 AM CDT WED MAY 29 2013

NEZ011-012-016>018-030>032-042-300630-
KNOX-CEDAR-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-STANTON-PLATTE-
1120 AM CDT WED MAY 29 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
NEBRASKA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING WITH
LARGE HAIL...DAMAGING WINDS AND HEAVY RAIN AS THE PRIMARY
HAZARDS.

SCATTERED THUNDERSTORMS WILL CONTINUE AND ARE EXPECTED TO BECOME
MORE WIDESPREAD LATER THIS AFTERNOON AND INTO THE EVENING HOURS.
LOCALLY HEAVY RAIN WILL BE POSSIBLE WITH ANY OF THESE STORMS. DUE
TO RECENT RAINS...WATER OVER ROADS AND FLASH FLOODING MAY DEVELOP.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SCATTERED THUNDERSTORMS WILL BE POSSIBLE THURSDAY THROUGH
SATURDAY AND AGAIN TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT.

IAZ043-055-056-069-079-080-090-091-NEZ015-033-034-043>045-050>053-
065>068-078-088>093-300630-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-THURSTON-CUMING-BURT-COLFAX-DODGE-WASHINGTON-BUTLER-SAUNDERS-
DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-JEFFERSON-GAGE-
JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
1120 AM CDT WED MAY 29 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING WITH
LARGE HAIL...DAMAGING WINDS AND HEAVY RAIN AS THE PRIMARY
HAZARDS.

SCATTERED THUNDERSTORMS WILL CONTINUE AND ARE EXPECTED TO BECOME
MORE WIDESPREAD LATER THIS AFTERNOON AND INTO THE EVENING HOURS.
LOCALLY HEAVY RAIN WILL BE POSSIBLE WITH ANY OF THESE STORMS. DUE
TO RECENT RAINS...WATER OVER ROADS AND FLASH FLOODING MAY DEVELOP.
A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA THROUGH THURSDAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SCATTERED THUNDERSTORMS WILL BE POSSIBLE THURSDAY THROUGH
SATURDAY AND AGAIN TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT.

In the hours before

Local storm report, May 29, 8:25 AM CDT, 5 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
825 AM CDT WED MAY 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0821 AM     HAIL             PLYMOUTH                40.30N 96.99W
05/29/2013  E1.75 INCH       JEFFERSON          NE   TRAINED SPOTTER

&&

PEARSON
Special weather statement, May 29, 10:02 AM CDT, 3 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1002 AM CDT WED MAY 29 2013

NEZ067-068-291530-
CASS NE-OTOE NE-
1002 AM CDT WED MAY 29 2013

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CASS AND NORTHWESTERN
OTOE COUNTIES UNTIL 1030 AM CDT...

AT 959 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR UNADILLA...OR 23 MILES EAST OF LINCOLN...
MOVING NORTHEAST AT 35 MPH.

HAIL UP TO THE SIZE OF DIMES WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SYRACUSE...WEEPING WATER...ELMWOOD...MURRAY...UNADILLA...AVOCA...OTOE
AND MANLEY.

LAT...LON 4066 9641 4098 9625 4094 9590 4059 9619
TIME...MOT...LOC 1459Z 206DEG 29KT 4070 9626

KERN
Special weather statement, May 29, 11:37 AM CDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1137 AM CDT WED MAY 29 2013

IAZ090-091-291715-
FREMONT IA-PAGE IA-
1137 AM CDT WED MAY 29 2013

...SIGNIFICANT WEATHER ADVISORY FOR FREMONT AND NORTHWESTERN PAGE
COUNTIES UNTIL 1215 PM CDT...

AT 1136 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR HAMBURG...OR 15 MILES NORTHWEST OF
TARKIO...MOVING NORTHEAST AT 40 MPH.

HAIL UP TO THE SIZE OF DIMES WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SHENANDOAH...SIDNEY...HAMBURG...ESSEX...FARRAGUT...RIVERTON AND
RANDOLPH.

LAT...LON 4058 9540 4059 9575 4090 9562 4090 9558
      4084 9520
TIME...MOT...LOC 1636Z 218DEG 35KT 4056 9562

KERN
Special weather statement, May 29, 1:11 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
111 PM CDT WED MAY 29 2013

IAZ079-090-091-NEZ068-091-291845-
FREMONT IA-PAGE IA-MILLS IA-NEMAHA NE-OTOE NE-
111 PM CDT WED MAY 29 2013

...SPECIAL WEATHER STATEMENT...

AT 109 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR PERU...OR 16 MILES WEST OF TARKIO...MOVING
NORTHEAST AT 65 MPH.

HAIL UP TO THE SIZE OF PEAS WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SHENANDOAH...SIDNEY...HAMBURG...ESSEX...PERU...FARRAGUT...RIVERTON...
COIN...RANDOLPH...YORKTOWN...IMOGENE AND NORTHBORO.

LAT...LON 4078 9500 4058 9534 4059 9576 4058 9578
      4052 9575 4052 9570 4056 9568 4055 9565
      4052 9566 4051 9569 4047 9569 4046 9564
      4043 9564 4041 9567 4050 9583 4097 9564
TIME...MOT...LOC 1809Z 214DEG 58KT 4052 9568

KERN
Special weather statement, May 29, 1:24 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
124 PM CDT WED MAY 29 2013

IAZ090-NEZ067-068-090-091-291900-
FREMONT IA-CASS NE-JOHNSON NE-NEMAHA NE-OTOE NE-
124 PM CDT WED MAY 29 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN FREMONT...
SOUTHEASTERN CASS...NORTHEASTERN JOHNSON...NORTHWESTERN NEMAHA AND
CENTRAL OTOE COUNTIES UNTIL 200 PM CDT...

AT 123 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR COOK...OR 32 MILES EAST OF BEATRICE...MOVING
NORTHEAST AT 45 MPH.

HAIL UP TO THE SIZE OF DIMES WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
NEBRASKA CITY...TECUMSEH...COOK...TALMAGE...UNION...NEHAWKA...
DUNBAR...BROCK AND LORTON VILLAGE.

LAT...LON 4043 9632 4088 9598 4072 9569 4033 9613
TIME...MOT...LOC 1823Z 215DEG 41KT 4045 9617

KERN
Special weather statement, May 29, 1:43 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
143 PM CDT WED MAY 29 2013

IAZ069-079-NEZ053-067-291915-
POTTAWATTAMIE IA-MILLS IA-CASS NE-SARPY NE-
143 PM CDT WED MAY 29 2013

...SPECIAL WEATHER STATEMENT...

AT 141 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR PLATTSMOUTH...OR 15 MILES SOUTH OF OMAHA...
MOVING NORTHEAST AT 50 MPH.

HAIL UP TO THE SIZE OF PEAS WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
COUNCIL BLUFFS...BELLEVUE...OFFUTT AFB...PLATTSMOUTH...TREYNOR...
UNDERWOOD...PACIFIC JUNCTION AND MCCLELLAND.

LAT...LON 4093 9592 4105 9609 4119 9595 4119 9592
      4121 9593 4124 9591 4148 9567 4130 9540
TIME...MOT...LOC 1841Z 221DEG 43KT 4105 9595

KERN

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 10:13 AM CDTFlash Flood WatchOAXFremont, Harrison, Mills, Monona, Montgomery, Page and 2 more28 hr
May 29, 11:37 AM CDTSpecial Weather StatementOAXFremont38 min
May 29, 1:11 PM CDTSpecial Weather StatementOAXFremont, Page34 min
May 29, 1:43 PM CDTSpecial Weather StatementOAXPottawattamie32 min
May 29, 2:41 PM CDTSevere Thunderstorm WarningOAXMontgomery, Pottawattamie34 min
May 29, 2:47 PM CDTFlash Flood WarningOAXFremont, Mills, Montgomery, Page, Pottawattamie3 hr

Nearby

Flash Flood Warnings in Iowa, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.